# SDR CHQA201000037

- Difficulty date: February 15, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N836RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145713
- Aircraft time: 14,729 hours, 14,953 cycles
- Engine: Allsn AE3007A
- Engine time: 17,503 hours, 15,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 6305
- Condition: Discharged
- Location: Cabin
- Part time: 190 hours, 258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ALL OF THE AIRCRAFT EMERGENCY LIGHTS WERE INOP.  MAINTENANCE REPLACED ALL 4 EMERGENCY LIGHT BATTERY PACKS WITH NO FURTHER DEFECTS NOTED.  (BATTERY NR 2: P/N: RPS1-B; S/N: 3507; TSN: 356; CSN: 399; TSR: 190, BATTERY NR 3: P/N: RPS1-B; S/N: 14689; TSN: 22195; CSN: 17188; TSR: 190, BATTERY NR 4: P/N: RPS1-B; S/N: 18621; TSN: 15453; CSN: 14102; TSR: 190)
